# SDR O2GA2016120150101

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 10,672 hours, 7,581 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 99125182
- Part serial: 2AT35F
- Condition: Defective
- Location: Cockpit Temp
- Part time: 31,512 hours, 2,367 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B, J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE ACM OVERHEAT ANNUNCIATOR ILLUMINATED WHILE APU WAS RUNNING.  E6/E5 FAULT CODE ON TEMPERATURE CONTROLLER. SMOKE IN COCKPIT OBSERVED. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A FAULTY RIGHT COCKPIT TEMPERATURE CONTROL VALVE. INSPECTED DUCTS AND WIGGINS CLAMPS FOR LEAKS. NONE NOTED. OPERATIONAL CHECKS COMPLIED WITH. AIRCRAFT WAS RETURNED TO SERVICE.
